# SDR 9WGA4112017060202

- Difficulty date: June 2, 2017
- Submitted: June 3, 2017
- Operation: Air carrier
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 71,367 hours, 14,000 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Blocked
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

SECOND AIR TURN BACK, CADC NR 2 FAILED ON DEPARTURE. TROUBLESHOT SYSTEM AND FOUND A PITOT TUBE BLOCKAGE. REMOVED AND CLEANED PITOT TUBE DRAIN IAW AMM 34-11-01 RETURNED AIRCRAFT TO SERVICE..
